skin-hair-icon
Skin problem- Face
My face color is dark. I'm using betnovate-n cream on alternative days from past 8 years, if I don't use I start getting pimple and itching. How to overcome it. After applying color will lightening. Please advice.. Thanks in advance..
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

You have used topical steroid over the face for long duration, and now getting its side effects. Stop betnovate N and consult a dermatologist near you at the earliest to prevent further damage.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.